# SDR YENA20160129094

- Difficulty date: January 29, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 24,099 hours, 14,872 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070867
- Part serial: 2006031160
- Condition: Failed
- Part time: 11,784 hours, 7,394 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK. BLEED 2 FAIL DURING INITIAL CLIMB.  WOULD NOT RESET; INTEGRATED CMC AND FOUND FAULT CODE 36115003AM2 FOR THE BLEED 2 FAIL.  FOLLOWING THE FIM TASK 36-11-00-810-816A THE FAN AIR VALVE WAS R & R.  REMOVED VALVE DIDN'T RETURN TO THE OPEN POSITION WITH ITS SPRING PRESSURE.  OP CHECKS GOOD REF 36-111-09
